# SDR COMA9860397

- Difficulty date: December 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7171
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sensor
- Part number: 124112450
- Condition: Defective
- Location: Rt Wing
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WING ANTI ICE DUCT MESSAGE.  REPLACED 7 DEFECTIVE OVERHEAT SENSORS IN RIGHT HAND WING.
